Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

Chronic pain in right leg, pain from buttocks to legs, on painkillers, suggestions ?

I have had this health problem with my right leg for more than a month now. I am seeing a consultant (orthopaedic doctor) and have done series of test, but the pain is still there. The pain is from my right buttock down my right leg. I cannot sit down on chair or drive. The pain is strong that I have not gone to work for about a month now. And when I wake up from sleep of stand up from sitting; I feel very strong pain at my right buttock and the muscle below my knee ( calf muscle ) that i have to move round the house a number of times before the pain goes off. I have been on the following drugs listed below i. Rifampicin tablet 300mg ii. Naproxen tablet 500mg iii. Robinax tablet 500mg iv. Levofloxacin tablet 500mg v. Tramadol But last week he changed them to the following i. Robinax ii. Daclofenac iii. Paracetamol iv. Tramadol Attached are the tests I have done so far. Please assist me because I am passing through a lot of pains. Help me with the right drugs for the treatment and other physical solution to the problem. I am 40 year old, a Ph.D. student of crop sc. at the university of XXXX. Expecting to hear from you soon please. Best regard XXXXXX
Asked On : Tue, 10 Apr 2012
Answers:  1 Views:  184
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hi Nicholas,
Thanks for writing in
I am unable to see your reports as free questions do not allow you to attach reports simultaneously. However, given your history, I can tell you that the treatment you are receiving is inappropriate. It seems you are suffering from sciatica or some kind of nerve compression. The treatment for this is drugs like gabapentin and some exercises. The following stretches should help:
But to be doubly sure, I need to see your reports so that we know the right cause. You are receiving some antibiotics and pain killers which would not solve your problem. I would be able to help you if you can post a query on the paid forum as I need to see your reports.
Hope this helps
Answered: Tue, 10 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor